Mathematische Annalen

, Volume 302, Issue 1, pp 699–717 | Cite as

Existence of regular solutions to the stationary Navier-Stokes equations

  • Jens Frehse
  • Michael Růžička

Mathematics Subject Classification (1991)

35J60 35Q30 35B65 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Frehse, On two-dimensional quasi-linear elliptic systems, Manuscripta Math.28 (1979) 21–49Google Scholar
  2. 2.
    J. Frehse, M. Růžička, On the regularity of the stationary Navier-Stokes equations, Ann. Scu. Norm. Pisa21 (1994), 63–95Google Scholar
  3. 3.
    J. Frehse, M. Růžička, Weighted estimates for the stationary Navier-Stokes equations, Acta Appl. MathematicaeGoogle Scholar
  4. 4.
    S. Hildebrandt, K. O. Widman, On the Hölder continuity of quasi-linear elliptic systems of second order, Ann. Scu. Norm. Pisa4 (1977), 145–178Google Scholar
  5. 5.
    C.B. Morrey, Multiple integrals in the calculus of variations, Springer, New York, 1966.Google Scholar
  6. 6.
    M. Nagumo, Degree of mapping in convex linear topological spaces. Amer. J. of Math.73 (1951), 497–511Google Scholar
  7. 7.
    M. Struwe, On partial regularity results for the Navier-Stokes equations, Comm. on Pure and Appl. Math.41 (1988), 437–458Google Scholar
  8. 8.
    M. Struwe, Regular solutions of the stationary Navier-Stokes equations on ℝ5, (to appear)Google Scholar
  9. 9.
    K.O. Widman, Hölder continuity of solutions of elliptic systems, Manuscripta Math.5 (1971), 299–308Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Jens Frehse
    • 1
  • Michael Růžička
    • 1
  1. 1.Institute für Angewandte MathematikUniversität BonnBonnGermany

Personalised recommendations